# SDR USAA950057

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fittings
- Part number: 65C161219
- Condition: Corroded
- Location: Lt Dr Girt Bar
- Part time: 18,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORROSION AREA ON LT ENTRY DOOR GIRT BAR ATTACH FITTINGS BOTH FRONT AND AFT.  REPAIRED PER SRM 51-10-2.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
